# SDR GAIA02165OP

- Difficulty date: December 16, 2002
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT FWA, IT WAS DISCOVERED THAT THE L1 FORWARD ENTRY EMERGENCY EXIT LIGHT WAS INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  OPERATIONALLY CHECKED GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
